CureZone   Log On   Join
New Symptom on Nutritional Balancing
 
SillyLily Views: 4,903
Published: 7 years ago
 

New Symptom on Nutritional Balancing


Hi guys,

Hopefully someone can give me a little insight on this new symptom I've been having for the past 2 days, it's one of the scariest feeling symptoms yet. It's hard to explain. It keeps feeling like my heart stops and then restarts. It's not like a heart palpitation or a flutter, I have those. I feel extremely weird when it happens, it feels like my heart is going to give up on me. When it happens, I have to stop whatever I'm doing and look down. I get spaced out or dizzy. Like I said, it's hard to explain. I went to get a routine pap smear today and kept having to stop in the middle of my sentences to the nurse because of this. Naturally I freaked out about it and had an anxiety attack in the office. I wasn't nervous about not one thing. Then as I was talking to my boyfriend before writing this thread, it kept happening again. Does anyone have any idea of what this might be? I'm not sure if I should go to the ER or not if it continues.....

I started the supplements recommended by the lab where I got my hair analysis test done 2 days ago, too. Megapan, Limcomin, Paramin, digestive enzymes. I honestly don't know if that's just a coincidence or not.

Please respond. Thank you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.297 sec, (1)